# SDR ASAA2023070243820

- Difficulty date: July 2, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 27,200 hours, 8,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Inoperative
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 27 BIN EMERGENCY LIGHT INOP. GROUNDED - YES. REPLACED BATTERY S/N 410836 FOR ROW #27 EMERGENCY LIGHT OPS CHECK GOOD IAW B737-900 AMM 33-51-06-960-805.
